# SDR SWAA2023060253837

- Difficulty date: May 30, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 71,355 hours, 35,107 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Shield
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT SHIELDS BROKEN<[01] R+R?D FWD FLASHLIGHT SHIELDS IAW S.I.P.
